# SDR 04FDEA02334

- Difficulty date: August 1, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, IB FLAP OB HINGE (FLAPSIDE) PIVOT HOLE NR 1 IB BORE FOUND CORRODED. CORROSION REMOVED AND FOUND EXCEEDED LIMITS AS PER CMM 57-52-03.
